# SDR A6WA201643774

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT INTERCOSTAL MEMBER IS CRACKED AT LBL 36 & FS 484.00.  REPAIRED LT SIDE FLOOR SUPPORT INTERCOSTAL MEMBER AT LBL 36 & FS 484.00 IAW EA 253-00334 REV IR DATED 03 30 2016.
